# SDR DLM88030886

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 38,931 hours, 30,958 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Failed
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NO PACK PRESSURE- LT AND RT ON INITIAL CLIMB TO 6000 FT.  NO CABIN DIFF PRESSURE, CABIN ALT ALTITUDE AT AIRCRAFT ALT.  COULD NOT REGAIN NORMAL PACK OPERATION.  RETURNED TO KSTL.  REPAIRED AUTO-SHUTOFF SYSTEM.
